# SDR SWAA2021052776120

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 1,135 hours, 523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FWD GALLEY FLASH LIGHT WILL NOT TEST ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) /
